Items where Author is "Rogowski, Andrzej"
Group by: Item Type | No Grouping Number of items: 2. Matusik, Radoslaw and Rogowski, Andrzej (2018) Global finite-time stability of differential equation with discontinuous right-hand side. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (35). pp. 1-17. ISSN 1417-3875 Nowakowski, Andrzej and Rogowski, Andrzej (2018) Wave equation in higher dimensions - periodic solutions. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (103). pp. 1-31. ISSN 1417-3875 |